# SDR QXEA2015111000582

- Difficulty date: October 16, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2, PN 8536154-103, REQUIRES REPLACEMENT.  LOCATED AND DRILLED NEW SEAT TRACK NR 2, PN 85361561-103 DADO PANEL ANGLES INSTALLED REF SRM 51-42-05, QTY 7.  LOCATED AND DRILLED DADO PANEL ANGLES, QTY 7 ON NEW SEAT TRACK, REF SRM 51-40-07.  SOLID RIVETS COMMON TO SEAT TRACK, NR 2 AND INTERCOSTAL INSTALLED FROM APP BS 301-564, REF SRM 51-42-05, DWG 85361551, REV B.  SOLID RIVETS COMMON TO SEAT TRACK NR 2 AND INTERCOSTAL INSTALLED FROM BS X236.0 TO X301, REF SRM 51-42-051, DWG 85361551, REV B.  INSTALLED FWD SPLICE AT BS X236.0, REF SRM 51-42-05, STEP 4D, 2-10, SRM 51-40-15, SRM 51-42-45, DWG 85361551 REV B.  INSTALLED AFT SPLICE AT BS X570.00, REF SRM 51-42-05, STEP 4.D, 2-10, SRM 51-40-15, SRM 51-42-45, DWG 85361551, REV B.  INSTALLED HILIGHTS FROM BS X258.5 TO BS X413.0, REF SRM 51-40-15, DWG 85361551, REV B.  INSTALLED DADO BRACKETS FROM BS 236.0 TO BS X413.00, REF SRM 51-42-05, STEP 2-10, SRM 51-42-45, DWG 85361551, REV B.  COMPLETED INSTALLATION OF FASTENERS ON SEAT TRACK NR 2, PN 85361561-103, REF SWG:85361551, REV B.
